# SDR SIMA20151002015

- Difficulty date: October 2, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,231 hours, 24,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LT FLOORBEAM DIGITAL SUPPORT SPLICES, INBD & OTBD, CRACKED.  R & R THE GALLEY LT FLOORBEAM DIGITAL SUPPORT SPLICES IAW SRM 51-40-02.  SEE NRTC E475078 FOR TOPCOAT TOUCH UP.
